An 84-year-old woman with pulmonary hypertension (PH) secondary to chronic pulmonary thromboembolism suffered from continuous warfarin dependent bleeding from sigmoid colon cancer. Sigmoidectomy was scheduled to control continuous bleeding. Six hours after discontinuation of anticoagulant therapy for elective sigmoidectomy, the patient showed hypoxia, pulmonary thromboembolism and pulmonary hypertension with right ventricular systolic pressure (RVSP) of 81 mmHg. The operation was postponed and heparin was infused. Since two-day heparinization therapy did not improve PH, oral administration of sildenafil citrate 60 mg daily was initiated. Seven days after initiation of sildenafil administration, RVSP decreased to 49 mmHg without improvement of hypoxia. Sigmoidectomy was performed under general anesthesia. The patient showed severe hypotension managed with noradrenaline and dopamine infusion during and after surgery, resulting from interaction between sildenafil and vasodilators. The patient was discharged 36 days after the operation without complications.